Posted 5/16/2017 7:37 AM (GMT -6)
I've been dealing with a weird nerve tingle (like a funnybone kinda) in my right temple. Sometimes in my right eyebrow and eyelid too. Some days my temple feels warm and "burning" as well. It often aches and feels sore too.
Long story short, I started seeing a neurologist and they ran a really extensive set of blood tests...way more than my normal docs.
Turns out my Vitamin B1 & B6 is quite high!! Well more than normal.
I've been taking a Men's 1-A-Day multi Vitamin for years and coincidentally these symptoms started about that time. My vitamin contains 150% of the daily dose of B1/6, and I eat very healthy which according to the docs should be fine for normal B1/6 levels.
I've stopped taking the 1-A-Day for about 4 weeks, and guess what!!!??
I'm feeling way better! The pain and tingle sensations are almost gone!
I hope we've found the culprit, I think we have. I hope this helps someone as I couldn't believe that a Vitamin could be the cause of so much discomfort, for so long.